# SDR HNAA2016091400280

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145
- Aircraft serial: 145055
- Aircraft time: 43,699 hours, 36,566 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION LIGHT ILLUMINATED ON ROTATION FOLLOWED BY RED BAG DOOR LIGHT AT APROX 500 FT.   BOTH LIGHTS EXTINGUISHED PRIOR TO LANDING.  INSPECTED THE CARGO DOOR SWITCHES.   FOUND FORWARD SWITCH TO BE IN NEED OF LUBRICATION.  LUBED AS REQUIRED AND OPS CHECKED GOOD.
